Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having Red spots on my penis.

I have redish spots not like small but big spots on my penis. I am not sexually active so I don't know what it could be.. Any thoughts? Please help!
Asked On : Wed, 23 Dec 2009
Answers:  3 Views:  2047
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

It can be an allergic reaction mainly. But do not assume things. Get it examined by a Dermatologist and take treatment as per his advice.

Answered: Wed, 23 Dec 2009
  User's Response

Thank you for your comment, I appricate it!! But reaction to what? I'm not putting anytihng on my penis, can it be a reaction to my acne medication?

Answered: Wed, 23 Dec 2009
  Anonymous's Response
i have what seems to be acne spots on my penis. Should i be worying and how can i get rid of them???
Answered: Fri, 9 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor